At this time, I'm not available for a phone call, however, I have an answer for you. it sounds like he may have a disc issue. Your dog may have injured his back or have a problem with an invertebral disc. An intervertebral disc that has slipped or ruptured up into the spinal canal causes inflammation of the spinal cord, which in severe cases causes paralyses of the rear legs. You can read about this here:
Often a dog that has a back injury will avoid stairs and not jump. They will also frequently cry out when an owner tries to pick them up. Often owners just put their hands under the front legs in the armpit area of a dog and lift. This puts undue pressure on the discs in the back and can actually cause disc issues. The proper way of lifting a dog is to scoop the rear legs into one hand and place the other hand on the chest between the front legs and lift keeping the back straight. This keeps pressure off the discs in the back.
Buffered aspirin can be given to a dog with a dosage of up to 5-10 mg per pound every 12 hours. So baby aspirin was a good choice if you gave the proper dosage. Keep in mind that a dog's body does not metabolize aspirin in the same way as a human and thus should not be given more than a day or two without contacting your Vet. The aspirin may need to clear your dog’s system before other medications can be given, so keep that in mind if you decide to give aspirin and be sure and tell your vet when your dog is seen. Read side effects and precautions here.
In addition to the aspirin, I would suggest you switch to a bland diet of boiled chicken and rice as aspirin can cause some stomach discomfort and also to ensure he keeps eating if he is having pain. I'd also keep him inactive. Usually crating works to keep them from moving around too much. The aspirin will help with inflammation and pain relief, but if he continues to move around, he may reinjure the disc. Inactivity will give the back time to start healing.
I would have him seen by your vet as soon as you can. Be sure to tell the vet that you did give aspirin so they don't give a medication that should not be given that close to the aspirin.
I hope this information is helpful to you. If you would like any additional information or have more questions please don’t hesitate to press the reply to expert or continue conversation button so I can address any issues you still have . If you do find this helpful, please take this opportunity to rate my answer so I am compensated for my time.